Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

A new step-size changing technique for multistep methods


Authors: G. K. Gupta and C. S. Wallace
Journal: Math. Comp. 33 (1979), 125-138
MSC: Primary 65L05; Secondary 65D30
MathSciNet review: 514814
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The step-size changing technique is an important component of a Variable Step Variable Order algorithm for solving ordinary differential equations using multi-step methods. This paper presents a new technique for changing the step-size and compares its performance to that of the Variable-Step and Fixed-Step Interpolation techniques.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65L05, 65D30

Retrieve articles in all journals with MSC: 65L05, 65D30


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1979-0514814-8
PII: S 0025-5718(1979)0514814-8
Keywords: Multistep methods, stiff equations, ordinary differential equations, initial value problems
Article copyright: © Copyright 1979 American Mathematical Society